Main Subjects = Graph theory
Number of Articles: 65
1. A note on the first Zagreb index and coindex of graphs

Articles in Press, Accepted Manuscript, Available Online from 23 May 2020

10.22049/cco.2020.26809.1144

Igor Milovanovic; Marjan Matejic; Emina Milovanovic; Rana Khoeilar


2. Relationships between Randic index and other topological indices

Articles in Press, Accepted Manuscript, Available Online from 18 May 2020

10.22049/cco.2020.26751.1138

Z. Du; A. Jahanbai; S. M. Sheikholeslami


3. Weak signed Roman k-domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 13 March 2020

10.22049/cco.2020.26734.1137

Lutz Volkmann


4. Twin signed total Roman domatic numbers in digraphs

Articles in Press, Accepted Manuscript, Available Online from 15 March 2020

10.22049/cco.2020.26791.1142

Jafar Amjadi


5. On the Variance-Type Graph Irregularity Measures

Volume 5, Issue 2, Summer and Autumn 2020, Pages 169-178

10.22049/cco.2020.26701.1131

Tamas Reti; Akbar Ali


6. Some new bounds on the general sum--connectivity index

Volume 5, Issue 2, Summer and Autumn 2020, Pages 97-109

10.22049/cco.2019.26618.1125

Akbar Ali; Mubeen Javaid; Marjan Matejic; Igor Milovanovic; Emina Milovanovic


7. On strongly 2-multiplicative graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 179-190

10.22049/cco.2020.26647.1127

D.D. Somashekara; H.E. Ravi; C.R. Veena


8. Weak signed Roman domination in graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 111-123

10.22049/cco.2019.26598.1123

Lutz Volkmann


9. Bounds on signed total double Roman domination

Volume 5, Issue 2, Summer and Autumn 2020, Pages 191-206

10.22049/cco.2020.26761.1140

L. Shahbazi; H. Abdollahzadeh Ahangar; Rana khoeilar; Seyed Mahmoud Sheikholeslami


10. Outer-weakly convex domination number of graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 207-215

10.22049/cco.2020.26871.1154

Jonecis A Dayap; Richard Alcantara; Roma Anoos


11. On the super domination number of graphs

Volume 5, Issue 2, Summer and Autumn 2020, Pages 83-96

10.22049/cco.2019.26587.1122

Juan Alberto Rodriguez-Velazquez; Douglas F. Klein; Eunjeong Yi


12. The topological ordering of covering nodes

Volume 5, Issue 1, Winter and Spring 2020, Pages 55-60

10.22049/cco.2019.26119.1077

Gholam Hassan Shirdel; Nasrin Kahkeshani


13. Characterization of signed paths and cycles admitting minus dominating function

Volume 5, Issue 1, Winter and Spring 2020, Pages 61-68

10.22049/cco.2019.26661.1128

Mayamma Joseph; S.R. Shreyas


14. Total double Roman domination in graphs

Volume 5, Issue 1, Winter and Spring 2020, Pages 27-39

10.22049/cco.2019.26484.1118

Guoliang Hao; Lutz Volkmann; Doost Ali Mojdeh


15. A study on some properties of leap graphs

Volume 5, Issue 1, Winter and Spring 2020, Pages 9-17

10.22049/cco.2019.26430.1108

Ahmed M Naji; B. Davvaz; Sultan S. Mahde; N.D. Soner


16. The 2-dimension of a Tree

Volume 5, Issue 1, Winter and Spring 2020, Pages 69-81

10.22049/cco.2019.26495.1119

Jason Hedetniemi; Stephen Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


17. On the edge geodetic and edge geodetic domination numbers of a graph

Volume 5, Issue 1, Winter and Spring 2020, Pages 41-54

10.22049/cco.2019.26347.1099

Vladimir Samodivkin


18. On relation between the Kirchhoff index and number of spanning trees of graph

Volume 5, Issue 1, Winter and Spring 2020, Pages 1-8

10.22049/cco.2019.26270.1088

Igor Milovanovic; Edin Glogic; Marjan Matejic; Emina Milovanovic


19. A note on the Roman domatic number of a digraph

Volume 5, Issue 1, Winter and Spring 2020, Pages 19-26

10.22049/cco.2019.26419.1107

Lutz Volkmann; D. Meierling


20. A characterization of trees with equal Roman 2-domination and Roman domination numbers

Volume 4, Issue 2, Summer and Autumn 2019, Pages 95-107

10.22049/cco.2019.26364.1103

Ismael Gonzalez Yero; Abel Cabrera Martinez


21. Paired-Domination Game Played in Graphs

Volume 4, Issue 2, Summer and Autumn 2019, Pages 79-94

10.22049/cco.2019.26437.1110

M.A. Henning; Teresa W. Haynes


22. Different-Distance Sets in a Graph

Volume 4, Issue 2, Summer and Autumn 2019, Pages 151-171

10.22049/cco.2019.26467.1115

Jason T. Hedetniemi; Stephen T. Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


23. k-Efficient partitions of graphs

Volume 4, Issue 2, Summer and Autumn 2019, Pages 109-122

10.22049/cco.2019.26446.1112

M Chellali; Teresa W. Haynes; Stephen T. Hedetniemi


24. On the edge-connectivity of C_4-free graphs

Volume 4, Issue 2, Summer and Autumn 2019, Pages 141-150

10.22049/cco.2019.26453.1113

Peter Dankelmann


25. On Hop Roman Domination in Trees

Volume 4, Issue 2, Summer and Autumn 2019, Pages 201-208

10.22049/cco.2019.26469.1116

Nader Jafari Rad; Abolfazl Poureidi